# SDR HEEA060940

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11027
- Make and model: Bell 206L-1
- Aircraft serial: 45411
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24976117
- Condition: Leaking
- Location: Mlg
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RELIEF VALVE LEAKING ON FLOAT BAG.
